# SDR MASA2009011900033

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 16,314 hours, 15,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7090 ORD-BHM.  CREW RETURNED TO THE FIELD DUE TO NOSE GEAR DOOR WARNING MSG DURING GEAR RETRACTION.  MX ADJUSTED PROX SWITCH PS23 OPS GOOD.
